# SDR AALA201703219023

- Difficulty date: December 1, 2016
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 56,724 hours, 24,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600200
- Condition: Corroded
- Location: Frames 14-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BETWEEN FRAMES 14 AND 16 AT +Y503.   REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
